MathSciNet Relay Station
MathSciNet bibliographic data
MR2153009 68T37
Zadeh, Lotfi A. Toward a generalized theory of uncertainty (GTU)—an outline. Inform. Sci. 172 (2005), no. 1-2, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement